Alert archive / Texas / Flash Flood Warnings in 2014

Flash Flood Warning 23, NWS Amarillo, TX

September 24, 2014Potter County, Randall County, Texas

NWS Amarillo, TX issued this flash flood warning at Sep 24, 2014, 1:39 PM CDT for Potter County, Randall County, Texas. It was in force for 3 hr. 1 report came from inside the area while it was in force.

The area

The outline as issued, with what was reported inside it.

The facts

Issued
Sep 24, 2014, 1:39 PM CDT (18:39 UTC)
Expired
Sep 24, 2014, 4:30 PM CDT
In force
3 hr
Issued by
NWS Amarillo, TX
Area
Storm-based polygon
Flood severity
None

Counties Potter County, TX, Randall County, TX

The radar

The Amarillo radar (KAMA), 23 km from the middle of the area, began a volume at 18:39 UTC, the scan nearest the moment this went out.

Open the radar archive at this moment

The archived warnings, watches and discussions in force at that minute are drawn over the scan, this one among them.

What was reported inside it

TimeReportWhereRemark
Sep 24, 3:05 PM CDTFLASH FLOODPalo Duro Canyon, TXFLASH FLOODING REPORTED IN PALO DURO CANYON SP. PARK CLOSED AT WATER CROSSING NUMBER2. AT LEAST 8 TO 10 INCHES OF WATER FLOWING OVER PARK HIGHWAY 5 AT CROSSINGS NUMBER3 AND NUMBER5.

Local storm reports filed while the alert was in force, from inside its polygon or its counties.

Did it verify

Verified. The Iowa Environmental Mesonet's Cow matched one storm report to this flash flood warning; the first came 86 minutes after it went out.

Cow counts a report within 15 km of the polygon while the warning was in force: a tornado for a tornado warning; hail of 1 inch or more, a gust of 58 mph or more or wind damage for a severe thunderstorm warning; a flash flood report for a flash flood warning.

The nearest sounding before it

Amarillo Airport, TX (KAMA), launched 12:00Z, 6.7 hours before the alert went out and 23 km from the middle of its area. This is the routine balloon launch nearest before it, the air the forecaster had in hand, not a measurement taken for the alert.

Skew-T log-pSkew-T log-p diagram, Amarillo Airport, TX at 12:00Z on 2014-09-24Temperature and dew point through the depth of the atmosphere, with the mixed-layer parcel. CAPE 1037 joules per kilogram.LCLLFCEL10008507005003002001001 km2 km3 km6 km9 km12 km15 km-30°-20°-10°0°10°20°30°40°
Temperature in red, dew point in green, the mixed-layer parcel dashed.
HodographHodograph, Amarillo Airport, TX at 12:00Z on 2014-09-24The wind through the lowest 10 kilometers. Zero to 1 km storm-relative helicity 89 square meters per square second.1939Sfc1 km3 km6 km9 kmRMLM
The wind turning with height, colored by layer: ground to 1 km, 1 to 3 km, 3 to 6 km, 6 to 10 km.
Mixed-layer CAPE
1037 J/kg
Mixed-layer CIN
-95 J/kg
Mixed-layer LCL
966 m above ground
0-6 km bulk shear
21 kt
0-1 km storm-relative helicity
89 m²/s²
0-3 km storm-relative helicity
133 m²/s²
Significant tornado parameter
0.0
Supercell composite
0.0

Open this sounding in Storm Lab

The text

As transmitted, in the capitals the NWS used until 2016.

929 
WGUS54 KAMA 241839
FFWAMA
TXC375-381-242130-
/O.NEW.KAMA.FF.W.0023.140924T1839Z-140924T2130Z/
/00000.0.ER.000000T0000Z.000000T0000Z.000000T0000Z.OO/

BULLETIN - EAS ACTIVATION REQUESTED
FLASH FLOOD WARNING
NATIONAL WEATHER SERVICE AMARILLO TX
139 PM CDT WED SEP 24 2014

THE NATIONAL WEATHER SERVICE IN AMARILLO HAS ISSUED A

* FLASH FLOOD WARNING FOR...
  RANDALL COUNTY IN THE PANHANDLE OF TEXAS...
  SOUTHERN POTTER COUNTY IN THE PANHANDLE OF TEXAS...

* UNTIL 430 PM CDT

* AT 139 PM CDT...NATIONAL WEATHER SERVICE METEOROLOGISTS DETECTED AN
  AREA OF THUNDERSTORMS WITH VERY HEAVY RAINFALL ALONG A LINE
  EXTENDING FROM 4 MILES NORTHWEST OF WASHBURN TO 4 MILES NORTHEAST
  OF BUSHLAND. DOPPLER RADAR INDICATES 1 TO 2 INCHES OF RAIN HAVE
  FALLEN OVER PARTS OF THE WARNED AREA IN THE PAST HOUR WITH
  ADDITIONAL HEAVY RAIN EXPECTED. FLASH FLOODING IS LIKELY TO OCCUR.
  WHILE PRECIPITATION MAY TAPER OFF IN SOME AREAS DURING THE WARNING
  PERIOD...IT WILL TAKE SOME TIME FOR ANY HIGH WATER TO RUNOFF.

* SOME LOCATIONS THAT WILL EXPERIENCE FLOODING INCLUDE...
  CANYON...             AMARILLO...           UMBARGER...
  PALO DURO CANYON...   LAKE TANGLEWOOD...    BUFFALO LAKE...
  BUSHLAND...           TIMBERCREEK CANYON...

PRECAUTIONARY/PREPAREDNESS ACTIONS...

EXCESSIVE RUNOFF FROM HEAVY RAINFALL WILL RESULT IN FLOODING OF MANY
STREETS ACROSS THE CITY OF AMARILLO...ESPECIALLY IN POOR DRAINAGE
AREAS. MOTORISTS ARE URGED TO AVOID FLOODED ROADWAYS AS THE HIGH
WATER LEVELS...UP TO SEVERAL FEET DEEP IN SOME INSTANCES...MAY CAUSE
CARS TO STALL AND POSE A HAZARD TO PUBLIC SAFETY.

&&

LAT...LON 3488 10164 3486 10215 3534 10215 3532 10164

$$

JACKSON
2 follow-up statements
881 
WGUS74 KAMA 241951
FFSAMA

FLASH FLOOD STATEMENT
NATIONAL WEATHER SERVICE AMARILLO TX
251 PM CDT WED SEP 24 2014

TXC375-242005-
/O.CAN.KAMA.FF.W.0023.000000T0000Z-140924T2130Z/
/00000.0.ER.000000T0000Z.000000T0000Z.000000T0000Z.OO/
POTTER TX-
251 PM CDT WED SEP 24 2014

...THE FLASH FLOOD WARNING THAT WAS IN EFFECT FOR SOUTHERN POTTER
COUNTY IS CANCELLED...

EXCESS RUNOFF FROM HEAVY RAIN HAS ENDED OVER THE WARNED AREA. STREAMS
AND CREEKS IN THE WARNED AREA HAVE RECEDED OR WERE BEGINNING TO
RECEDE...ENDING THE FLOOD THREAT. IF FLOODING HAS BEEN OBSERVED...
PLEASE REPORT IT TO YOUR LOCAL LAW ENFORCEMENT AGENCY.

LAT...LON 3508 10215 3510 10164 3488 10164 3486 10215

$$

TXC381-242130-
/O.CON.KAMA.FF.W.0023.000000T0000Z-140924T2130Z/
/00000.0.ER.000000T0000Z.000000T0000Z.000000T0000Z.OO/
RANDALL TX-
251 PM CDT WED SEP 24 2014

...FLASH FLOOD WARNING REMAINS IN EFFECT FOR CENTRAL RANDALL COUNTY
UNTIL 430 PM CDT...

* AT 250 PM CDT...NATIONAL WEATHER SERVICE METEOROLOGISTS DETECTED A
  THUNDERSTORM WITH VERY HEAVY RAINFALL 9 MILES EAST OF CANYON.
  DOPPLER RADAR ESTIMATES 1 TO 2 INCHES OF RAIN HAVE ALREADY FALLEN
  OVER PARTS OF THE WARNED AREA IN THE PAST HOUR WITH ADDITIONAL     
  HEAVY RAIN EXPECTED. FLOODING IS LIKELY TO OCCUR IN PALO DURO      
  CANYON. WHILE PRECIPITATION MAY TAPER OFF IN SOME AREAS...IT WILL  
  TAKE SOME TIME FOR ANY HIGH WATER TO RUNOFF.

* SOME LOCATIONS THAT WILL EXPERIENCE FLOODING INCLUDE...
  CANYON...             UMBARGER...           PALO DURO CANYON...
  LAKE TANGLEWOOD...    BUFFALO LAKE...       TIMBERCREEK CANYON...

PRECAUTIONARY/PREPAREDNESS ACTIONS...

THE LOW WATER CROSSINGS AT PALO DURO CANYON ARE LIKELY TO BE FLOODED
AND EXTREMELY DANGEROUS. DO NOT ATTEMPT TO TRAVEL ACROSS FLOODED
ROADS. IT ONLY TAKES A FEW INCHES OF SWIFTLY FLOWING WATER TO CARRY
VEHICLES AWAY. CAMPERS AND HIKERS SHOULD SEEK HIGHER GROUND.

&&

LAT...LON 3508 10215 3510 10164 3488 10164 3486 10215

$$

JACKSON
522 
WGUS74 KAMA 242020
FFSAMA

FLASH FLOOD STATEMENT
NATIONAL WEATHER SERVICE AMARILLO TX
320 PM CDT WED SEP 24 2014

TXC381-242130-
/O.CON.KAMA.FF.W.0023.000000T0000Z-140924T2130Z/
/00000.0.ER.000000T0000Z.000000T0000Z.000000T0000Z.OO/
RANDALL TX-
320 PM CDT WED SEP 24 2014

...FLASH FLOOD WARNING REMAINS IN EFFECT FOR CENTRAL RANDALL COUNTY
UNTIL 430 PM CDT...

* SOME LOCATIONS THAT WILL EXPERIENCE FLOODING INCLUDE...
  CANYON...             PALO DURO CANYON...   LAKE TANGLEWOOD...
  TIMBERCREEK CANYON...

AT 305 PM CDT...THE TEXAS PARKS AND WILDLIFE DEPARTMENT REPORTED 
FLASH FLOODING IN PALO DURO CANYON STATE PARK. HIGH WATER WAS 
REPORTED FLOWING OVER SEVERAL LOW WATER CROSSINGS.

AT 315 PM CDT...DOPPLER RADAR INDICATED THAT 1 TO 2 INCHES OF 
RAINFALL HAS FALLEN DURING THE LAST HOUR OVER SOME AREAS BETWEEN 
CANYON AND PALO DURO CANYON. THE INTENSITY OF RAINFALL WILL BEGIN TO 
SUBSIDE BY 4 PM...BUT RUNOFF WILL CONTINUE TO RESULT IN A THREAT OF 
FLASH FLOODING.  

PRECAUTIONARY/PREPAREDNESS ACTIONS...

THE LOW WATER CROSSINGS AT PALO DURO CANYON ARE FLOODED AND 
EXTREMELY DANGEROUS. DO NOT ATTEMPT TO TRAVEL ACROSS FLOODED ROADS. 
IT ONLY TAKES A FEW INCHES OF SWIFTLY FLOWING WATER TO CARRY 
VEHICLES AWAY. CAMPERS AND HIKERS SHOULD SEEK HIGHER GROUND.


&&

LAT...LON 3487 10200 3505 10188 3510 10164 3488 10164

$$

LINDLEY

What forecasters said that day

The local office's own words before this flash flood warning went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.

NWS Amarillo, TX wrote its last area forecast discussion before this flash flood warning went out at Sep 24, 12:26 PM CDT, 1 hour 13 minutes earlier.

Area forecast discussion, Sep 24, 12:26 PM CDT, 1 hour 13 minutes before
AREA FORECAST DISCUSSION...UPDATED
NATIONAL WEATHER SERVICE AMARILLO TX
1226 PM CDT WED SEP 24 2014

.AVIATION...
FOR THE 18Z TAFS, THIS IS A LOW CONFIDENCE FORECAST, ESPECIALLY
TIMING POTENTIAL VCTS/TSRA IMPACTS.

WAS MOST CONFIDENT TO INCLUDE VCTS/TSRA AT KAMA 18Z-21Z. THE
STRONGEST STORMS MAY STAY WEST AND EAST OF THE TERMINAL, BUT VSBYS
MAY BRIEFLY DROP INTO THE MVFR CATEGORY. WINDS WILL ALSO TEMPORARILY
SHIFT TO THE NORTH AND POSSIBLY GUST UP TO 30 KT. THERE COULD BE
ANOTHER ROUND OF TSRA AFTER 09Z, BUT CONFIDENCE OF OCCURRENCE IS TOO
LOW TO MENTION AT THIS TIME.

ONLY HAVE LOW TO MODERATE CONFIDENCE OF VCTS AT KDHT 22Z-02Z. THINK
KGUY WILL MISS ANY TSRA THIS AFTERNOON/EVENING, BUT THERE COULD BE
MORE TSRA NEAR KGUY AFTER 11Z. HOWEVER, CONFIDENCE IS TOO LOW TO
MENTION.

SOME MVFR VSBYS COULD DEVELOP AT ALL THREE TERMINALS 09Z-14Z, BUT
CONFIDENCE IS TOO LOW TO MENTION.

JACKSON/BEAT

&&

.PREV DISCUSSION... /ISSUED 646 AM CDT WED SEP 24 2014/

AVIATION...
FOR THE 12Z TAFS...A SMALL CLUSTER OF TSTMS MOVG SSEWD OUT OF SW KS
MAY APPROACH KGUY BETWEEN 12Z AND 16Z THIS MORNING. HAVE INSERTED
VCTS TO ACCOUNT FOR THIS PSBLTY. PATCHY BR AT KDHT AND KAMA SHOULD
LIFT BY AROUND 14Z THIS MORNING. ISOLD TO SCT TSTMS ARE EXPECTED TO
DEVELOP AGAIN LATER THIS AFTERNOON AND EVENING. RETAINED VCTS AT BOTH
KGUY AND KDHT FROM ABOUT 22Z TIL 03Z. LOWER CONFIDENCE AT KAMA
PRECLUDES ADDING THIS WEATHER ELEMENT AT THIS TIME.

ANDRADE

PREV DISCUSSION... /ISSUED 418 AM CDT WED SEP 24 2014/

SHORT TERM...CONVECTION OVER THE FAR EASTERN COUNTIES IN THE AMA CWA
CONTINUE TO SHOW SIGNS OF WEAKENING EARLY THIS MORNING ...DESPITE THE
PRESENCE OF A 30 KT LOW-LEVEL JET OVERHEAD. HOWEVER EXPECT STORMS TO
FIRE AGAIN LATER THIS MORNING AS SURFACE INSTABILITY INCREASES AND AN
UPPER WAVE STARTS TO SLIDE EAST ACROSS THE CENTRAL PLAINS. HIGHER
THETA-E AIR WILL REMAIN SITUATED BETWEEN AN UPPER RIDGE OVER THE
SOUTHWESTERN U.S. AND AN UPPER LOW OVER THE SOUTHEASTERN STATES AND
WILL ALSO CONTRIBUTE TO THE DEVELOPMENT OF STORMS TODAY AND TONIGHT.
HIGH RES AND NWP GUIDANCE INDICATE STORMS INCREASING IN COVERAGE THIS
AFTERNOON AND EVENING AS SURFACE INSTABILITY BECOMES MAXIMIZED FROM
DAYTIME HEATING. MODEST BULK SHEAR WILL KEEP THE SEVERE THREAT LOW BUT
CANNOT RULE OUT GUSTY WINDS AND HAIL WITH THE STRONGER STORMS. STORMS
WILL CONTINUE TONIGHT AS THE BASE OF THE UPPER WAVE REMAINS NEARBY.
WEAK MID UPPER FLOW SUGGESTS SLOW STORM MOTIONS...AND THE POTENTIAL
FOR HEAVY RAINFALL.

LONG TERM...
THE CHANCES FOR SHOWERS/STORMS CONTINUE THURSDAY BEFORE HEIGHTS RISE
AS THE WESTERN U.S. UPPER RIDGE EXPANDS FURTHER TO THE EAST. THE AXIS
OF HIGH THETA-E AIR WILL SUPPORT STORM DEVELOPMENT EARLIER IN THE
DAY. MUCH LIKE TODAY...ORGANIZED OR WIDESPREAD SEVERE WEATHER IS NOT
EXPECTED HOWEVER LIGHT MID-LEVEL FLOW WILL CONTINUE TO SUPPORT THE
THREAT FOR HEAVY RAINFALL.

THE UPPER RIDGE POSITIONS ITSELF OVER THE NATIONS MID SECTION FRIDAY
THROUGH EARLY NEXT WEEK AS A DEEP UPPER LOW INITIALLY MOVES OVER THE
PACIFIC NORTHWEST BEFORE DIGGING SOUTH OVER THE GREAT BASIN. THIS
WILL MAKE FOR PLEASANT EARLY FALL WX ACROSS THE AREA...WITH DRY AND
MILD CONDITIONS. HOWEVER MEDIUM RANGE MODELS DIFFER WITH REGARDS TO
THE TRACK OF THE UPPER LOW EARLY NEXT WEEK. THE GFS EJECTS IT ACROSS
THE ROCKIES BY TUESDAY WITH RAIN CHANCES INCREASING AHEAD OF ITS
ASSOCIATED COLD FRONT. THE ECMWF TRACKS THIS LOW FURTHER TO THE
NORTH...WITH ANY PRECIP FALLING NORTH OF THE AMA CWA. OPTED TO NOT
INSERT POPS TUESDAY-TUESDAY NIGHT GIVEN THESE MODEL DISCREPANCIES.

THE POSITION OF THE UPPER RIDGE WILL KEEP TEMPS FAIRLY CONSISTENT
WITH HIGHS IN THE 70S AND 80S AND LOWS IN THE 5OS AND 60S.

CLK

&&

.AMA WATCHES/WARNINGS/ADVISORIES...
TX...NONE.
OK...NONE.

&&

99/99
Hazardous weather outlook, Sep 24, 3:20 AM CDT, 10 hours 19 minutes before
HAZARDOUS WEATHER OUTLOOK
NATIONAL WEATHER SERVICE AMARILLO TX
320 AM CDT WED SEP 24 2014

OKZ001>003-TXZ001>020-242100-
CIMARRON-TEXAS-BEAVER-DALLAM-SHERMAN-HANSFORD-OCHILTREE-LIPSCOMB-
HARTLEY-MOORE-HUTCHINSON-ROBERTS-HEMPHILL-OLDHAM-POTTER-CARSON-
GRAY-WHEELER-DEAF SMITH-RANDALL-ARMSTRONG-DONLEY-COLLINGSWORTH-
320 AM CDT WED SEP 24 2014

THIS HAZARDOUS WEATHER OUTLOOK IS FOR THE TEXAS AND OKLAHOMA
PANHANDLES.

.DAY ONE...TODAY AND TONIGHT.

ISOLATED TO SCATTERED THUNDERSTORMS ARE POSSIBLE TODAY AND
TONIGHT ACROSS ALL OF THE TEXAS AND OKLAHOMA PANHANDLES. NO
ORGANIZED OR WIDESPREAD SEVERE WEATHER IS EXPECTED...BUT A FEW
STORMS MAY PRODUCE HAIL UP TO ONE INCH IN DIAMETER...LOCALIZED
DAMAGING WINDS...AND LOCALLY HEAVY RAINFALL.

.DAYS TWO THROUGH SEVEN...THURSDAY THROUGH TUESDAY.

THUNDERSTORMS WILL BE POSSIBLE ACROSS MUCH OF THE PANHANDLES THURSDAY.
SEVERE WEATHER IS NOT EXPECTED...BUT THE STRONGER STORMS WILL BE
CAPABLE OF PRODUCING SMALL HAIL AND HEAVY RAINFALL.

.SPOTTER INFORMATION STATEMENT...

SPOTTER ACTIVATION IS NOT ANTICIPATED AT THIS TIME.

CLK

In the hours before

Special weather statement, Sep 24, 12:10 PM CDT, 1 hour 29 minutes before
SPECIAL WEATHER STATEMENT
NATIONAL WEATHER SERVICE AMARILLO TX
1210 PM CDT WED SEP 24 2014

TXZ006-007-011-012-241730-
HARTLEY TX-MOORE TX-OLDHAM TX-POTTER TX-
1210 PM CDT WED SEP 24 2014

...SIGNIFICANT WEATHER ADVISORY FOR NORTHWESTERN POTTER...
NORTHEASTERN OLDHAM...SOUTHWESTERN MOORE AND SOUTHEASTERN HARTLEY
COUNTIES UNTIL 1230 PM CDT...

AT 1207 PM CDT...NATIONAL WEATHER SERVICE METEOROLOGISTS DETECTED A
STRONG THUNDERSTORM 8 MILES WEST OF MASTERSON...OR 17 MILES SOUTHWEST
OF DUMAS...MOVING SOUTH AT 5 MPH.

HAIL UP TO THE SIZE OF PENNIES AND WIND GUSTS UP TO 50 MPH ARE
EXPECTED WITH THIS STORM...ALONG WITH HEAVY RAIN.

* LOCATIONS IMPACTED INCLUDE...
  VALLEY DE ORO...      BOYS RANCH...

IF THREATENING WEATHER APPROACHES YOUR AREA...TAKE SHELTER IN A
STURDY BUILDING.

TORRENTIAL RAIN...WHICH MAY FLOOD LOW LYING AREAS SUCH AS DITCHES AND
UNDERPASSES...IS ALSO LIKELY. DO NOT DRIVE YOUR VEHICLE ON A FLOODED
ROADWAY...TURN AROUND DONT DROWN.

LAT...LON 3552 10199 3543 10213 3546 10244 3578 10212
      3570 10209
TIME...MOT...LOC 1709Z 005DEG 5KT 3564 10210

LINDLEY
Special weather statement, Sep 24, 12:29 PM CDT, 1 hour 10 minutes before
SPECIAL WEATHER STATEMENT
NATIONAL WEATHER SERVICE AMARILLO TX
1229 PM CDT WED SEP 24 2014

TXZ006-007-011>013-241830-
CARSON TX-HARTLEY TX-MOORE TX-OLDHAM TX-POTTER TX-
1229 PM CDT WED SEP 24 2014

...SIGNIFICANT WEATHER ADVISORY FOR WESTERN CARSON...POTTER...EASTERN
OLDHAM...EXTREME SOUTHWESTERN MOORE AND EXTREME SOUTHEASTERN HARTLEY
COUNTIES UNTIL 130 PM CDT...

AT 1227 PM CDT...NATIONAL WEATHER SERVICE METEOROLOGISTS DETECTED
STRONG THUNDERSTORMS ALONG A LINE EXTENDING FROM 4 MILES EAST OF BOYS
RANCH TO 13 MILES NORTHWEST OF PANHANDLE...MOVING SOUTH AT 20 MPH.

HAIL UP TO ONE HALF INCH IN DIAMETER AND WIND GUSTS UP TO 50 MPH ARE
EXPECTED WITH THESE STORMS...ALONG WITH HEAVY RAIN.

* LOCATIONS IMPACTED INCLUDE...
  AMARILLO...           VEGA...               VALLEY DE ORO...
  BUSHLAND...           WILDORADO...          BOYS RANCH...

THIS INCLUDES INTERSTATE 40 BETWEEN MILE MARKERS 31 AND 84.

IF THREATENING WEATHER APPROACHES YOUR AREA...TAKE SHELTER IN A
STURDY BUILDING.

TORRENTIAL RAIN...WHICH MAY FLOOD LOW LYING AREAS SUCH AS DITCHES AND
UNDERPASSES...IS ALSO LIKELY. DO NOT DRIVE YOUR VEHICLE ON A FLOODED
ROADWAY...TURN AROUND DONT DROWN.

LAT...LON 3562 10151 3518 10162 3519 10258 3563 10231
TIME...MOT...LOC 1730Z 001DEG 16KT 3550 10219 3543 10158

LINDLEY
Local storm report, Sep 24, 12:54 PM CDT, 45 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE AMARILLO TX
1254 PM CDT WED SEP 24 2014

..TIME...   ...EVENT...      ...CITY LOCATION...     ...LAT.LON...
..DATE...   ....MAG....      ..COUNTY LOCATION..ST.. ...SOURCE....
            ..REMARKS..

1247 PM     HAIL             BOYS RANCH              35.51N 102.25W
09/24/2014  E1.75 INCH       OLDHAM             TX   PUBLIC

&&

EVENT NUMBER AMA1400664

JACKSON
Local storm report, Sep 24, 12:55 PM CDT, 44 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE AMARILLO TX
1255 PM CDT WED SEP 24 2014

..TIME...   ...EVENT...      ...CITY LOCATION...     ...LAT.LON...
..DATE...   ....MAG....      ..COUNTY LOCATION..ST.. ...SOURCE....
            ..REMARKS..

1251 PM     HAIL             BOYS RANCH              35.51N 102.25W
09/24/2014  E1.75 INCH       OLDHAM             TX   BROADCAST MEDIA

            VIEWER REPORT RELAYED BY KAMR.

&&

EVENT NUMBER AMA1400666

JACKSON
Local storm report, Sep 24, 1:30 PM CDT, 9 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE AMARILLO TX
130 PM CDT WED SEP 24 2014

..TIME...   ...EVENT...      ...CITY LOCATION...     ...LAT.LON...
..DATE...   ....MAG....      ..COUNTY LOCATION..ST.. ...SOURCE....
            ..REMARKS..

0128 PM     HAIL             6 NNW AMARILLO          35.29N 101.85W
09/24/2014  M0.88 INCH       POTTER             TX   BROADCAST MEDIA

            NICKEL SIZE HAIL REPORTED COVERING THE GROUND.

&&

EVENT NUMBER AMA1400667

JACKSON
Local storm report, Sep 24, 1:31 PM CDT, 8 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE AMARILLO TX
131 PM CDT WED SEP 24 2014

..TIME...   ...EVENT...      ...CITY LOCATION...     ...LAT.LON...
..DATE...   ....MAG....      ..COUNTY LOCATION..ST.. ...SOURCE....
            ..REMARKS..

0131 PM     HAIL             6 NNW AMARILLO          35.29N 101.85W
09/24/2014  M1.00 INCH       POTTER             TX   BROADCAST MEDIA

            QUARTER SIZE HAIL NOW COVERING GROUND.

&&

EVENT NUMBER AMA1400668

JACKSON

The office that day

Everything else NWS Amarillo, TX issued on the same UTC day.

IssuedProductOfficeCountiesLasted
Sep 24, 8:57 AM CDTSpecial Weather StatementAMAHansford33 min
Sep 24, 9:33 AM CDTSpecial Weather StatementAMAHansford27 min
Sep 24, 9:46 AM CDTSpecial Weather StatementAMAHansford44 min
Sep 24, 10:12 AM CDTSevere Thunderstorm WarningAMAHansford, Sherman35 min
Sep 24, 10:40 AM CDTSpecial Weather StatementAMAMoore50 min
Sep 24, 11:28 AM CDTSpecial Weather StatementAMAHutchinson, Moore62 min
Sep 24, 12:10 PM CDTSpecial Weather StatementAMAPotter20 min
Sep 24, 12:29 PM CDTSpecial Weather StatementAMAPotter61 min
Sep 24, 12:51 PM CDTSevere Thunderstorm WarningAMAOldham, Potter54 min
Sep 24, 1:01 PM CDTAreal Flood AdvisoryAMAArmstrong, Carson, Deaf Smith, Oldham, Potter, Randall3 hr
Sep 24, 1:18 PM CDTSevere Thunderstorm WarningAMAArmstrong, Carson, Potter, Randall57 min
Sep 24, 1:34 PM CDTSevere Thunderstorm WarningAMADeaf Smith, Oldham, Potter, Randall56 min
Sep 24, 1:41 PM CDTSevere Thunderstorm WarningAMAArmstrong, Carson64 min
Sep 24, 2:14 PM CDTSevere Thunderstorm WarningAMAArmstrong, Carson, Potter, Randall31 min
Sep 24, 2:25 PM CDTSevere Thunderstorm WarningAMADeaf Smith, Oldham80 min
Sep 24, 2:40 PM CDTAreal Flood AdvisoryAMAArmstrong, Donley, Randall3 hr
Sep 24, 2:40 PM CDTSevere Thunderstorm WarningAMAArmstrong, Randall65 min
Sep 24, 3:26 PM CDTAreal Flood AdvisoryAMADeaf Smith3 hr

Nearby

Flash Flood Warnings in Texas, 2014Every flash flood warning in 2014

Sources

The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text; local storm reports from the same archive; the sounding from the Mesonet's radiosonde archive; radar from the NEXRAD Level II archive.